# SDR ASAA0997015

- Difficulty date: November 7, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 25,093 hours, 9,771 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 114A502004
- Part serial: 001336
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT T/E WEDGE PREVIOUS REPAIR DOUBLER CHAFED OUT OF LIMITS.  REMOVED DAMAGED SECTION OF T/E WEDGE, FABRICATED CORE PLUG FILLER AND DOUBLER AND INSTALLED.
